# SDR IPXA10561533

- Difficulty date: July 21, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MCB FLOOR SUPPORT SHIM PLATE HAS CORROSION ON UPPER SURFACE BS 1055, WL 208, LBL 4 TO LBL 22.  REMOVED, FABRICATED, INSTALLED REPLACEMENT SHIM PLATE.
